EconPapers    
Economics at your fingertips  
 

Hyers–Ulam–Rassias Stability of Orthogonal Additive Mappings

P. Găvruţa () and L. Găvruţa ()
Additional contact information
P. Găvruţa: “Politehnica” University of Timişoara
L. Găvruţa: “Politehnica” University of Timişoara

Chapter Chapter 16 in Nonlinear Analysis, 2012, pp 291-303 from Springer

Abstract: Abstract In this paper, we give an introduction to the Hyers–Ulam–Rassias stability of orthogonally additive mappings. The concept of Hyers–Ulam–Rassias stability originated from Th.M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72:297–300, 1978. Our results generalize and simplify the result of R. Ger and J. Sikorska (Bull. Pol. Acad. Sci., Math. 43(2):143–151, 1995). See also Chap. 9 of the book (Hyers et al. in Stability of Functional Equations in Several Variables, Birkhäuser, Basel, 1998).

Keywords: Stability; Orthogonal additive mappings; ψ-Additive function; 65Q20; 39B55 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_16

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_16